# SDR SIMA200805102

- Difficulty date: February 19, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 20,212 hours, 19,977 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521700003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND LT OMEGA BEAM CORRODED AT FR 20 AT CARBON CROSS MEMBER AREA.  INSTALLED NEW REPAIR DOUBLERS FROM PREVIOUS REPAIR IAW SRM 53-00-12.  A/C WAS RETURNED TO SERVICE.
